Matrix Science Mathematic (MSMK)

STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM

February 26, 2019 Posted by Nurul In MSMK

ABSTRACT

STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM

Journal: Matrix Science Mathematic (MSMK)
Author: Akbar Zada, Sartaj Ali

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2018.01.06

This article shows a connection between the boundedness and uniform exponential stability of linear discrete switched system in the space of periodic and almost-periodic sequences. Comprehensively, we prove that a linear discrete switched system is uniformly exponentially stable if and only if the Cauchy problem has bounded solution.
Pages 01-06
Year 2018
Issue2 2
Volume 2

Download